EconPapers    
Economics at your fingertips  
 

An inverse problem for a nonlinear Schrödinger equation

Bui An Ton

Abstract and Applied Analysis, 2002, vol. 7, 1-15

Abstract:

We study the dependence on the control q of the interval of definition of the solution u of the Cauchy problem ι u ′ + Δ u = − λ | u | 2 u − ι q u in ℝ 2 × ( 0 , T ) , u ( x , 0 ) = ω in ℝ 2 , and we prove a version of Fibich's conjecture. Feedback laws for an inverse problem of the above equation with experimental data, measured on a portion of the boundary of an open, bounded subset of ℝ 2 are established.

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/545787.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/545787.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:545787

DOI: 10.1155/S1085337502204091

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:545787